# SDR RRXA97246

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LT WING CENTER OF LEADING EDGE CRACKED AT SCREW HOLE (LOWER SURFACE) STA XFS 520.  *S/D*  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER, IAW FAA DER APPROVED ENGINEERING SKETCH D02-R12, AND TREATED AREA IAW DC-8 SRM 51-1-8.
